Maximum principles and bounds for a class of fourth order nonlinear elliptic equations

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

We deduce maximum principles for a class of fourth order nonlinear elliptic equations by using auxiliary functions containing the square of the second gradient of the solution of such equations. A priori bounds on various quantities of interest are obtained.

Original languageEnglish (US)
Pages (from-to)495-500
Number of pages6
JournalJournal of Mathematical Analysis and Applications
Volume377
Issue number2
DOIs
StatePublished - May 15 2011

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Maximum principles and bounds for a class of fourth order nonlinear elliptic equations'. Together they form a unique fingerprint.

Cite this